# SDR 07FDEA04957

- Difficulty date: November 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STRINGER 53L CORRODED BETWEEN FRAME 54.3 AND FRAME 58 (STA X3090 TO STA X3143 ).  REPAIRED STRINGER 53L AT FRAME 54.3 TO FRAME 58 IAW A310 SRM 53-10-14 PG 204A/204B FIG 201A.
